Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 514854, 14 pages
http://dx.doi.org/10.1155/2014/514854
Research Article

Periodic Solutions for Nonlinear Integro-Differential Systems with Piecewise Constant Argument

Departamento de Matemática, Facultad de Ciencias Básicas, Universidad Metropolitana de Ciencias de la Educación, Santiago, Chile

Received 31 August 2013; Accepted 10 October 2013; Published 12 January 2014

Academic Editors: R. Adams, A. Ibeas, and M. Inc

Copyright © 2014 Kuo-Shou Chiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuo-Shou Chiu, “Periodic Solutions for Nonlinear Integro-Differential Systems with Piecewise Constant Argument,” The Scientific World Journal, vol. 2014, Article ID 514854, 14 pages, 2014. doi:10.1155/2014/514854